$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 1




Re: Seratonin In Panic Disorder

Posted By: John
Date: February 07, 1998 at 14:22:44

In Response To: Re: Seratonin In Panic Disorder (Tang Wai Tane)

I was suffering for quite some time with a general
sense of unwellness associated with often quite
severe gastric tension. After many tries at finding
a physical answer to my problem , I went to a
doctor who prescribed the anti-depressant Seroxat. After about six weeks of taking this I began to feel progressively better. I returned after a long absence to work and now feel 100% better. The doctor told me that the drug would just regulate the level of seratonin in my brain and then it could be discontinued. I am still taking it at 40mg a day with no side affects.
As I believe many stomach problems are stress related I would recommend this approach to anyone who has ruled out over acid production (ulcers). N.B. The specialist who prescribed this is very knowledgeable in this area and assured me that if my seratonin levels were already O.K. that my body would simply discard the drug.
Good luck to anybody feeling these terrible symptoms!




Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved